MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERIKA 02.12.0512FR TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/12 MM R; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-SPHERIKA 02.12.0512FR TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/12 MM R; KNEE TIBIAL INSERT FIXED
Catalog Number 02.12.0512FR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-mar-2024.Lot 2005772: (b)(4) items manufactured and released on 16-sep-2020.Expiration date: 2025-09-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 2 other similar reported events during the period of review.
 
Event or Problem Description
At about 3 months after primary, the patient came in reporting instability and the cause is unknown.The surgeon revised the insert (12mm) with a thicker one (13mm) and the surgery was completed successfully.

Brand Name
GMK-SPHERIKA 02.12.0512FR TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/12 MM R
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19097062
Report Number3005180920-2024-00198
Device Sequence Number7813015
Product Code JWH
UDI-Device Identifier07630030826788
UDI-Public07630030826788
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2025
Device Catalogue Number02.12.0512FR
Device Lot Number2005772
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown